It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-30-2005, 02:49 PM   #1
Inactive
 
Join Date: Jun 2004
Posts: 124
reallyworried HB User
moodiness?

i was wondering can the pill really make u moody?
i started takin the pill (ovcon) almost 2 months ago and sometimes, like today, i just feel like crying out of no where. i came home from shopping today and just felt like i was gonna start crying and i have no idea why cuz i really dont have anything to cry about...

 
Old 06-30-2005, 07:41 PM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: moodiness?

Yes, the pill (any bc pill) can make you moody or depressed. Sometimes it goes away, sometimes not, it depends on the person. If it doesn't go away after 3 or 4 months, I'd say switch to a different one. I'm currently on Ovcon-35 for the second time, starting my 8th month. I don't have any depression with it this time. However, the first time around I was depressed for the entire time I was on it (four months), so I went off of it.

 
Sponsors Lightbulb
   
Old 08-04-2005, 07:22 PM   #3
Newbie
(female)
 
Join Date: Aug 2005
Posts: 2
rosie2006 HB User
Re: moodiness?

I've just started to experience the same thing...I'm on a generic pill called Necon, I think it's the same formula as Ovcom, but I didn't start like this...I'm in the 11th month and I've just begun to cry like that about silly things. Will switching help, or should I wait it out?

 
Old 08-04-2005, 07:41 PM   #4
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 212
omalll HB User
Re: moodiness?

im on mircette, and theres usually one day a month where the smallest thing makes me cry.. its always for a dumb reason..usually something my boyfriend said that I took out of context, so he gets all worked up because he thinks he made me cry.. its so silly!! but after that one day a month (usually in the 3rd week of pills), im clear till next month.

but i was much much worse before i started the pill.. id have an entire week of depression and hell, instead of just 10 minutes.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Is the moodiness from my old pill or new pill?! innocence Birth Control 4 04-01-2009 06:11 AM
Moodiness side effect? rssgnl27 Birth Control 0 06-07-2008 07:20 PM
best birth control for moodiness outdoorslove19 Birth Control 1 05-12-2008 12:37 PM
moodiness the wk before pd. with yasmin? estephb21 Birth Control 0 06-21-2007 12:57 PM
moodiness anyone? megano543 Pregnancy-Teen 1 08-09-2006 05:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!